# SDR SWAA2013072418543

- Difficulty date: July 5, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN OTBD SIDE OF WBL 114 CRACKED.  REPAIRED SKIN IAW EA.
